# SDR ASAA2016110518771

- Difficulty date: November 5, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56766
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 951, RBL 26-49 HAS CORROSION ON UPPER SURFACE.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 103, DETAIL C. REMOVED AND REPLACED FLOORBEAM ANGLE IAW  SRM 51-40-02 AND DRAWING 147A5650 REV-SHEET 45.
